Fuhrken G.. Skolem-type normal forms for first-order languages with a generalized quantifier. Fundamenta mathematicae, vol. 54 , pp. 291–302.Vaught R. L.. The completeness of logic with the added quantifier “there are uncountably many.” Fundamenta mathematicae, vol. 54 , pp. 303–304 [Book Review]

Journal of Symbolic Logic 33 (1):121-122 (1968)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270086
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,238
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Generalized Quantifiers and Modal Logic.Wiebe Van Der Hoek & Maarten De Rijke - 1993 - Journal of Logic, Language and Information 2 (1):19-58.
Generalized Quantifiers and Modal Logic.Wiebe Hoek & Maarten Rijke - 1993 - Journal of Logic, Language and Information 2 (1):19-58.

Analytics

Added to PP index
2013-11-22

Total views
7 ( #933,217 of 2,285,873 )

Recent downloads (6 months)
6 ( #197,227 of 2,285,873 )

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature